Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: asked doctor about loss sex drive bride2be

Posted by trucker on April 20, 2004, at 18:23:46

In reply to Re: asked doctor about loss sex drive, posted by bride2be on April 20, 2004, at 11:43:07

FOR YOUR INFO I AM ON WELBUTRIN 150MGS AND SINCE THEN THE THING HAS BEEN HUNGRY, I AM 41 AND DIDN'T THINK THAT WOULD BE BUT IT IS.. AND OF COURSE HUBBY ISNT HERE FOR 2 MORE WEEKS..

TRUCKER

///////////////////////////////////////////////////


> she put me on wellabtrin and said it should help with the sexual side effects from lex. hope that helps yall


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:trucker thread:109458
URL: http://www.dr-bob.org/babble/20040417/msgs/338193.html